TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Make Believe Offline
makes everything 20% cooler.
Jeez, get a life!
***********
 
Make Believe's Avatar
 
Name: Kayleigh
Age: 28
Gender: Female
Location: Wales, U.K.

Posts: 6,185
Blog Entries: 190
Join Date: August 31st 2009

I'm even MORE tired now >____< - September 27th 2010, 02:08 PM

My doctor give me tablets called Phenergan to help my insomnia. He also give it to me to try and help my sleep routine so I'll be less tired in the day. Yes, they help me sleep somewhat (well, they make me feel drugged also) but I'm even more tired in the day :/ I'm sleeping a good 11 hours now and I'm tired after waking up for about 4 hours.

I suppose a good side-effect is I feel really really calm :/ If I was anymore calm though I'd probably be dead.

Grrrrrrr >____<

Does anyone know of any good herbal sleeping aids? I've tried the herbal Nightol and they didn't work for me :/


"Life isn't about finding yourself. Life is about creating yourself."

Last edited by Make Believe; September 27th 2010 at 02:16 PM.
  Send a message via MSN to Make Believe  
  (#2 (permalink)) Old
Prozac Offline
Member
I can't get enough
*********
 
Prozac's Avatar
 

Posts: 3,499
Blog Entries: 108
Join Date: January 8th 2009

Re: I'm even MORE tired now >____< - September 27th 2010, 03:03 PM

If you've been missing out on your sleep, it's natural that when you do finally come to sleep, you may feel more tired and want to sleep more - it makes sense. Sleeping aids are going to make you tired and drowsy until you're used to using them - it's what they're meant to do. If you feel as though they're actually making you worse or you're unsure of the side effects, you could talk to your doctor about them. You may find that after a while, they do begin to help and you feel more rested. It's natural that you may feel more tired when you begin to take them.
   
  (#3 (permalink)) Old
Tonight Offline
Member
Average Joe
***
 
Tonight's Avatar
 
Age: 28
Gender: Female

Posts: 132
Blog Entries: 1
Join Date: January 10th 2009

Re: I'm even MORE tired now >____< - September 30th 2010, 07:43 AM

You could always try taking a lower does of it (like if you're sapossed to take 1 pill only take half instead)

Or you could try Melatonin which is a natural sleep aid sold at drug stores.


You wonder why I never smile anymore,but with broken homes come broken smiles.

Has the acidic rain burned a hole so deep,that we don't care what's beneath our feet?

I'm a freak and my best friend is a pirate-ninja-dinosaur,what a unique friendship!

My heart is so numb,that I can't feel it breaking


   
  (#4 (permalink)) Old
Kayla200 Offline
Member
Average Joe
***
 
Kayla200's Avatar
 
Age: 27
Gender: Female
Location: United states

Posts: 168
Join Date: March 22nd 2009

Re: I'm even MORE tired now >____< - October 1st 2010, 02:40 PM

Um it could also be a need of vitamans or lack of something your body needs....Ive been takeing b12 (I hope its not against the rules for me to say that if so sorry) and Ive been verry awake and happy also I find that I sleep better and am a lot happyer when I wake up its an energy suplament but it also helps your blood vessels and its a vitamin maybe youd benafit from looking into that or something similar hope I helped


R.I.P Lee, Logan, Austin 3/5/09

As tears fall from my eyes,I realized I didn't know them as much as I knew everyone else,Yet what I knew was they where apart of me in different ways,And as I watched them be put in the ground,Their spirits floating,Apart of me went with them...........You will forever be missed and loved...Never forgotten
   
Closed Thread

Bookmarks

Tags
><, tired

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.